# SDR ASAA2024071050934

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 8,793 hours, 2,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG88541169
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS PHOTO STRIP MISSING 24 INCHES. GROUNDED - YES. REPLACED PHOTOLUMINESCENT LIGHT STRIP. REF AMM 33-51-15.
